# SDR CA190325021

- Difficulty date: March 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 52,308 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1588032
- Condition: Damaged
- Location: R3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H #3 COCKPIT WINDOW FOUND WITH BUBBLE. R/H #3 COCKPIT WINDOW REPLACED IAW JIC 56-12-00-10010.
